# SDR NWAA080376732

- Difficulty date: February 5, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 89,257 hours, 13,744 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

PERFORMED ABORTED TAKEOFF AT 120 KNOTS.  EXPERIENCED HIGH VIBRATION DURING T/O ROLL THAT GOT WORSE AND A DRAGGING SENSATION FROM THE RIGHT SIDE OF AIRCRAFT.  RETURNED TO GATE AND FOUND BOTH NOSE TIRES WORN ON LEFT EDGE.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES AND CHECKED ALL MAIN AND BODY TIRES FOR BRAKE FREE RUN.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
